Optimal Filtering for Incompletely Measured Polynomial Systems with Multiplicative Noise
- 90 Downloads
In this paper, the optimal filtering problem for polynomial system states with polynomial multiplicative noise over linear observations with an arbitrary, not necessarily invertible, observation matrix is treated proceeding from the general expression for the stochastic Ito differential of the optimal estimate and the error variance. Thus, the Ito differentials for the optimal estimate and error variance corresponding to the stated filtering problem are first derived. A transformation of the observation equation is introduced to reduce the original problem to the previously solved one with an invertible observation matrix. The procedure for obtaining a closed system of the filtering equations for any polynomial state with polynomial multiplicative noise over linear observations is then established, which yields the explicit closed form of the filtering equations in the particular cases of linear and bilinear state equations. In an example, the performance of the designed optimal filter is verified against those of the optimal filter for a quadratic state with a state-independent noise and a conventional extended Kalman–Bucy filter.
KeywordsFiltering Stochastic system Nonlinear polynomial system Bilinear system
Unable to display preview. Download preview PDF.
- 5.M.V. Basin, J. Perez, D. Calderon-Alvarez, Optimal filtering for linear systems over polynomial observations. Int. J. Innov. Comput. Inf. Control 4(2), 313–320 (2008) Google Scholar
- 6.M.V. Basin, J. Perez, M. Skliar, Optimal filtering for polynomial systems with partially measured states and multiplicative noises. In: Proc. 45th IEEE Conference on Decision and Control, pp. 4169–4174, San Diego, CA, USA, 2006 Google Scholar
- 8.M. Basin, E. Sanchez, R. Martinez-Zuniga, Optimal linear filtering for systems with multiple state and observation delays. Int. J. Innov. Comput. Inf. Control 3(5), 1309–1320 (2007) Google Scholar
- 21.A. Tanikawa, On new smoothing algorithms for discrete-time linear stochastic systems with unknown disturbances. Int. J. Innov. Comput. Inf. Control 4, 1 (2008) Google Scholar
- 26.S.S.T. Yau, Finite-dimensional filters with nonlinear drift I: a class of filters including both Kalman–Bucy and Benes filters. J. Math. Syst. Estim. Control 4, 181–203 (1994) Google Scholar
- 27.X. Zhong, X.H. Xing, K. Fujimoto, Sliding mode variable structure control for uncertain stochastic systems. Int. J. Innov. Comput. Inf. Control 3(2), 397–406 (2007) Google Scholar